References of "Journal of Convex Analysis"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailCharacterization of metric regularity of subdifferentials
Aragón Artacho, Francisco Javier UL; Geoffroy, M. H.

in Journal of Convex Analysis (2008), 15(2), 365-380

We study regularity properties of the subdifferential of proper lower semicontinuous convex functions in Hilbert spaces. More precisely, we investigate the metric regularity and subregularity, the strong ... [more ▼]

We study regularity properties of the subdifferential of proper lower semicontinuous convex functions in Hilbert spaces. More precisely, we investigate the metric regularity and subregularity, the strong regularity and subregularity of such a subdifferential. We characterize each of these properties in terms of a growth condition involving the function. [less ▲]

Detailed reference viewed: 95 (6 UL)